skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Inflation in an external four-form gauge field

Authors:
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1390396
Grant/Contract Number:  
SC0013682
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review D
Additional Journal Information:
Journal Name: Physical Review D Journal Volume: 96 Journal Issue: 6; Journal ID: ISSN 2470-0010
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Greensite, Jeff. Inflation in an external four-form gauge field. United States: N. p., 2017. Web. doi:10.1103/PhysRevD.96.063512.
Greensite, Jeff. Inflation in an external four-form gauge field. United States. doi:10.1103/PhysRevD.96.063512.
Greensite, Jeff. Thu . "Inflation in an external four-form gauge field". United States. doi:10.1103/PhysRevD.96.063512.
@article{osti_1390396,
title = {Inflation in an external four-form gauge field},
author = {Greensite, Jeff},
abstractNote = {},
doi = {10.1103/PhysRevD.96.063512},
journal = {Physical Review D},
number = 6,
volume = 96,
place = {United States},
year = {2017},
month = {9}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevD.96.063512

Save / Share:

Works referenced in this record:

Phenomenology, astrophysics, and cosmology of theories with submillimeter dimensions and TeV scale quantum gravity
journal, March 1999


Non-gaussian features of primordial fluctuations in single field inflationary models
journal, May 2003


An Alternative to Compactification
journal, December 1999


DBI in the sky: Non-Gaussianity from inflation with a speed limit
journal, December 2004


Strong multifield slowroll condition and spiral inflation
journal, June 2012


4D gravity on a brane in 5D Minkowski space
journal, July 2000


A brane world model with intersecting branes
journal, May 2001


Spinflation
journal, February 2008

  • Easson, Damien A.; Gregory, Ruth; Mota, David F.
  • Journal of Cosmology and Astroparticle Physics, Vol. 2008, Issue 02
  • DOI: 10.1088/1475-7516/2008/02/010

Embedding of Various Relativistic Riemannian Spaces in Pseudo-Euclidean Spaces
journal, January 1965


Inflation and cyclotron motion
journal, January 2017


Planck 2015 results : XX. Constraints on inflation
journal, September 2016